Oscillation and asymptotics for second-order half-linear differential equations

Authors
Citation
Qr. Wang, Oscillation and asymptotics for second-order half-linear differential equations, APPL MATH C, 122(2), 2001, pp. 253-266
Citations number
24
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Engineering Mathematics
Journal title
APPLIED MATHEMATICS AND COMPUTATION
ISSN journal
0096-3003 → ACNP
Volume
122
Issue
2
Year of publication
2001
Pages
253 - 266
Database
ISI
SICI code
0096-3003(20010725)122:2<253:OAAFSH>2.0.ZU;2-0
Abstract
This paper discusses a class of second-order half-linear differential equat ions. By using the generalized Riccati technique and the averaging techniqu e, new oscillation criteria are obtained for all solutions of the equations to be oscillatory. Asymptotic behavior for forced equations is also discus sed. (C) 2001 Elsevier Science Inc. All rights reserved.